Healcon.com : Connected Healthcare Software
Healcon.com : Connected Healthcare Software
  Dear Sir/Madam, I have had in

Total Views: 28605

Dear Sir/Madam, I have had intercourse with my boyfriend 5 months back and had abortion pills by consulting a Doctor online. Now my problem is im getting married next month and scare with all these problems because my boyfriend is no more with me he had left me and my parents have fixed my marriage dates to some other person im in a critical situation to handle all the problems. I cant tel my partner that i had intercourse I had abortion pills so is there any problem in getting pregnant again or not I have not gone for any kind of checkup as off now I have itching in my vaginal area. I dont no its due to (wetness in the area or white discharge or any infection coz im using a common toilet in college) My white discharge is white in color and not in any other color. its in liquid form.. It comes 5 to 6 drops a day or sometimes may be little bit more or little.... Please help me out with all the questions i have been worrying about. My mind is totally upset due to all this problems. I need to go for a checkup but im scare to go for a checkup can you please suggest a doctor in Coimbatore,TamilNadu

PAST HISTORY : NIL

2 Answers

Hi!
If the abortion pills you took resulted in a complete abortion and your menses have been regular after that, then no need to worry.Less chances of any chances of problems in conceiving in next pregnancy.
Also,the itching in the vaginal area is most likely due to fungal infection,common in girls using public toilets.Kindly keep good local hygiene,clean your private parts with a mild vaginal wash many of which are present over the counter.
Also,wear only cotton clothes esp undergarments,dry them in the hot sun,and discard them every 2-3 mths.
Some kind of vaginal discharge is common in every female esp in the midcycle or before menses,but if it is itchy or foul smelling then it implies vaginal infection.
You should use condom to minimise infection during intercourse and use vaginal pessaries for your current infection.

Patient asked followup Question: 5 years ago

Thks Dr... I have my regular periods after that. One more doubt, if i go for check up will that show that im already aborted through blood test or normal gyno checkup... What is vaginal pessaries? What for is the use of this??? Should I consult a Dr for this vaginal itching??? Im using a unhygienic toilet in my coll may that result in itching? Because of the itching im so uncomfortable madam. Is there any problem in keeping intercourse with my partner in the next month or before that i have to consult a Checkup? If i need to have a checkup can u please suggest me a Dr in coimbatore, Tamilnadu,India

Hi!
The only blood test that can show whether you are pregnant or the previous abortion was an incomplete one is a serum beta hcg -this checks the hormone for pregnancy in the blood.If less than 5 ,then pregnancy is negative.
A normal gynae check up can reveal past pregnancy only if earlier pregnancy led to an incomplete abortion which can be made out by an ultrasonogram of the pelvis or the serum beta hcg.Otherwise no doctor can make out whether you were pregnant in the past and have taken abortion pills.
Vaginal pessaries are pills inserted in the vagina at bedtime to treat vaginal infection for 5 days or even uptil 7 days depending on the severity of your condition.
Yes unclean public toilets can lead to your current problem
Intercourse can be painful if your present condition continues so you can consult a gynae for check up.

Have a similar question? Ask our top doctors now !
Doctors Related to
Articles Related to
Get Answer from online doctors now !

Ask Doctor Online 24/7

Verified Panel of Certified Doctors
Complete Privacy, Stay Anonymous
Full Satisfaction Guaranteed

By proceeding i accept Terms and Conditions

11 Doctors online to answer your health query now! 11 Doctors online !


Explore Related Answers By Doctors
Top Related Questions
I hv been having problems of dizziness, and spinning sensations since last 4/5 days. Had the same earlier abt 2 yrs back but on a very mild scale and they went away without any medication. This time it has been rather acute. Visited the physician and hv been prescribed Vertin 8 mg 1x3 times a day before bkfst, lunch and dinner. After three days feeling better but the sensations are still there albeit milder. Feel the spinning sensation especially when I look straight up/down and then bring the head back to normal posn.Again when I am changing sides on bed while lying down from left to right rpt left to right I feel the same sensation. Tho' the dizziness and the spinning sensations are less now after taking the dosages of Vertin 8 last three days would u hv any advice as to how long it takes normally for the problems to be totally eliminated? I am particularly concerned as I am, tho' a retired person, a man of fairly active habits and for the various domestic chores often hv to drive quite a bit in heavy city traffic and as a result of this problem am completely grounded which is affecting our day-to-day life styles and needs.
1 Answer
A few years back after having visited a hill station in India.. i got this sort of coating on my upper lip that couldn't be scraped off easily, a lot of my friends did too.. but even now my problem persists, this was followed by dryness around my lip and white patches that were spreading and cuts started forming. on consulting several dermatologists, they prescribed Fluticasone Propionate ointments of varying concentration saying that its caused by the fact that I was born by extremely dry skin and the saliva dries the area more, but I've been using petroleum jelly on my lips since I was small as I always used to get chapped lips.. I similar sort of dry patch developed on my finger which went on to spread over the years to my entire finger, for which i use the the same medication.. the itching on the finger and the dryness goes away after a couple of days of use but then it comes back when not used and the texture of my finger has turned out to be slightly glossy looking compared to the rest of my fingers..
2 Answers
Dear sir/madam Actually i have a problem of stomach.And i need some information about my stomach.Sorry i still not here in Pakistan.now i am in Italy in engineering university.My mouth has a bad smell what do i do? i don't no from were the smell is coming from in my mouth. I went to the Dentist but they don't no from were the smell is coming from. this was happening for THREE years now .the small comes when i am talking and it comes all the time 24: 7 people from far away can smell it smells like WHAT I EAT. I Show gum nothing happens. the smell comes out in the morning more when i eat it goes then after 5 min it comes Again .so, i can't speak to anybody freely. i don,t no what to do every were i go the smell comes with me .I am 22 years old.plz plz plz help me .and thank u for helping me. BEST REGARD ISRAR ALI.....
1 Answer
Copyright © 2014, Healcon Labs Pvt. Ltd..All Rights Reserved
Trends -